# SDR DALA2021032201609

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1530 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 ON PASSENGER FLOOR STRUCTURE AT STA 1530 LBL 25. REPAIRED PER ERA 5902963-14. (LP 1757201)
